Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: 'Internal' Peyronies?  (Read 320 times)

0 Members and 1 Guest are viewing this topic.

BritInFrance

  • Voting Member
  • **
  • Country: fr
  • Offline Offline
  • Gender: Male
  • Posts: 10
'Internal' Peyronies?
« on: September 10, 2017, 06:49:31 AM »

Hi all,

My first bout of Peyronies started a few years ago with an indentation on the right side of the shaft (causing a 'kinky' - please excuse the term - deviation of about 20° to the right). Things stopped there for a while, then I got the same thing on the left side, with the same results. Then, without treatment, my penis straightened but with a loss of about an inch and a slight hourglass shape.

For a long while I had no problems and masturbated about once or twice a week (low libido due to other medications).

Unfortunately, I was given a new medication (SSRI antidepressant) that resulted in a frustrated delayed ejaculation and more 'roughness' than I would normally have applied.

About a week later, I noticed pain in my right testicle and immediately examined myself for indentations or plaques. There seems to be nothing on the 'accessible' part of my penis shaft.

Has anyone had experience of 'internal' Peyronies? I know the shaft extends into the body (not sure how far). But the pain seems to be coming from within my body, not any external part of the shaft.

Also, I'm wondering whether this will respond to VED as the 'internal' part will not be in the tube, nor would it for traction, I'm guessing.

I'm seeing my urologist in a couple of weeks but don't know what his experience is in this area.

Any thoughts or advice gratefully received (naturally I've stopped masturbating as that brings on pain - otherwise it is painless). I should also mention that the antidepressants have now left me all but impotent anyway.

Any advice or thoughts gratefully received.

Michael
Logged

QuackAttack

  • Major Contributor
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 466
Re: 'Internal' Peyronies?
« Reply #1 on: September 10, 2017, 06:14:57 PM »

Michael,

The SSRI's tend to screw people up in many different ways. Shockingly, one of the side effects of SSRI's is suicidal and homicidal thoughts. I would suggest you look up a natural supplement with lithium orotate as it is a natural way to treat depression and lithium is an essential mineral. But, don't go cold turkey because off the SSRI's because that can cause real problems. As for internal peyronies, you may have something else going on that is effecting you more internally. If you get a traction device, I highly recommend the Penimaster Pro. Having bought 3 different devices, it is by far the best.
Logged

BritInFrance

  • Voting Member
  • **
  • Country: fr
  • Offline Offline
  • Gender: Male
  • Posts: 10
Re: 'Internal' Peyronies?
« Reply #2 on: September 11, 2017, 06:07:24 AM »

Thanks for your input QuackAttack.

I've only just started the SSRIs so withdrawals shouldn't be too much of a problem (I've been on them for longer periods before and, yes, they are nasty at times). This time they seem to have killed off my libido - which in some ways may be useful - but I'm not sure I'm getting nighttime erections, so I think I'm going to have to get a VED.

Unfortunately, I've got a lot of physical health issues at the moment and antidepressants have 'numbed' me when I've been ill in the past rather than obsessing about what's going on, otherwise I wouldn't take them (kind of obviously...).

It's all swings and roundabouts at the moment. What's best to stop and what's best to keep on with.

Anyway, I'm seeing my urologist at the beginning of October for the first time since this flare up, maybe he'll be of some use in this area.

Fingers crossed!

Cheers,
Michael
Logged

BritInFrance

  • Voting Member
  • **
  • Country: fr
  • Offline Offline
  • Gender: Male
  • Posts: 10
Re: 'Internal' Peyronies?
« Reply #3 on: October 04, 2017, 05:37:18 AM »

Just a quick update on my situation.

I've had to carry on the SSRIs because my depression and anxiety were so bad. Unfortunately, they've left me almost completely impotent but as they've also eradicated my libido that's not too much of an issue at the moment, although I suspect it may be at some point.

The only way I can get a full erection is with a high dose of Viagra and it doesn't last long. To be honest, I'm pretty much avoiding anything below the waistline at the moment because I'm scared of making the situation worse.

However, I took some Viagra last week to show the urologist any progress and my penis has straightened out again. He thinks I must have had a plaque form on the other side that has pulled it straight. Clearly, I'm delighted by this but cautious about being too enthusiastic in case the plaque then pulls my penis off to the other side.

As for the plaque being 'internal', he did manage to find it but it was extremely low on the shaft, much deeper than I'd have dared check. Stupidly, I forgot to ask him if 'internal' Peyronies exists.

To conclude, I can't masturbate or have any kind of sexual activity for both psychological and physical reasons. I'm just going to take a dose of Viagra every now and again to check on progress and perhaps try a VED to keep the blood flowing.

Just goes to show, every case is different...

Cheers,
Michael
Logged

kuaka

  • Major Contributor
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 591
Re: 'Internal' Peyronies?
« Reply #4 on: October 04, 2017, 10:39:01 AM »

A significant factor in all fibrosis issues (Peyronie's is a fibrosis) is Magnesium deficiency.  Consider a good magnesium supplement of one of the following types:

Chloride
Glycinate
Malate
Sulfate
Taurate
Threonate

Avoid:
Citrate
Ascorbate
Aspartate
Glutamate
Carbonate with Citric Acid

Logged

Christopher1

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 202
Re: 'Internal' Peyronies?
« Reply #5 on: October 09, 2017, 06:59:00 PM »

You can indeed spray "magnesium oil" on your penis.
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
405 Views
Last post October 15, 2016, 04:21:54 AM
by james1947
15 Replies
972 Views
Last post September 28, 2017, 03:00:16 PM
by Patman
5 Replies
558 Views
Last post May 02, 2017, 09:49:56 PM
by Stabler67